# SDR SWAA2020101322090

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 42,660 hours, 25,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12262
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE FWD ENTRY DOOR PRESSURE IN RED.  REPLACED FWD ENTRY DOOR SLIDE, PER MT 725-61-06.  R & R 74893 P/N OFF/ON:5A3307-7 S/N OFF: BNG12262 S/N ON: BNG11742.
